Journal of the Mathematical Society of Japan

On the local Hecke series of some classical groups over p-adic fields

Tatsuo HINA and Takashi SUGANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 1 (1983), 133-152.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396674

Digital Object Identifier
doi:10.2969/jmsj/03510133

Mathematical Reviews number (MathSciNet)
MR0679080

Zentralblatt MATH identifier
0496.14014

Subjects
Primary: 22E35: Analysis on $p$-adic Lie groups
Secondary: 10D30 10H10

Citation

HINA, Tatsuo; SUGANO, Takashi. On the local Hecke series of some classical groups over $\mathfrak{p}$ -adic fields. J. Math. Soc. Japan 35 (1983), no. 1, 133--152. doi:10.2969/jmsj/03510133. https://projecteuclid.org/euclid.jmsj/1230396674


Export citation